# SDR UIEA2021050401061

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,990 hours, 25,515 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: Z016
- Condition: Faulted
- Location: Lt Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP CAUTION ILLUMINATED AFTER LANDING( R&R L FWD FUEL BOOST PUMP IAW AMM 28-22-03, OPS TEST GOOD  )
